Nonlinear elliptic equations with measures revisited

Haim Brezis, Moshe Marcus, Augusto C. Ponce

Research output: Chapter in Book/Report/Conference proceedingChapter

2 Scopus citations
Original languageEnglish (US)
Title of host publicationMathematical Aspects of Nonlinear Dispersive Equations (AM-163)
PublisherPrinceton University Press
Pages55-111
Number of pages57
ISBN (Electronic)9781400827794
ISBN (Print)069112955X, 9780691129556
StatePublished - Jan 10 2009

ASJC Scopus subject areas

  • Mathematics(all)

Cite this